Welcome to ehealthforum,
The symptoms could be attributed to the hormonal content of the hormonal birth control pill (and prolonged use). If the symptoms have been persistent, you should consider visiting your gynecologist for thorough evaluation. See if changing to alternate low dose pills or alternate method of birth control can be of help in controlling the symptoms. Be in regular follow-up and monitoring of your treating gynecologist/obstetrician and report any unusual/abnormal/new symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.